Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 16, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 16, Number 1 (1987)
Bull. Amer. Math. Soc. 16 (1987)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 16, Number 1 (1987)
Bull. Amer. Math. Soc. 16 (1987)
More Information
Full-text PDF Free Access     Request Permissions
On the dynamics and evolution of some sociotechnical systems
Elliott W. Montroll.
Bull. Amer. Math. Soc. 16 (1987), 1-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866017
Maximum entropy and the moment problem
H. J. Landau.
Bull. Amer. Math. Soc. 16 (1987), 47-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866018
Counting Latin rectangles
Ira M. Gessel.
Bull. Amer. Math. Soc. 16 (1987), 79-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866019
Singular loci of Schubert varieties for classical groups
V. Lakshmibai.
Bull. Amer. Math. Soc. 16 (1987), 83-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866020
A geometric approach to the hyperbolic Jørgensen inequality
Jane Gilman.
Bull. Amer. Math. Soc. 16 (1987), 91-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866021
Fatou theorems on domains in $\mathbf{C}^{n}$
Steven G. Krantz.
Bull. Amer. Math. Soc. 16 (1987), 93-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866022
Almost commuting matrices and the Brown-Douglas-Fillmore theorem
I. David Berg and Kenneth R. Davidson.
Bull. Amer. Math. Soc. 16 (1987), 97-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866023
Symplectic groupoids and Poisson manifolds
Alan Weinstein.
Bull. Amer. Math. Soc. 16 (1987), 101-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866024
On the Lie subgroups of infinite dimensional Lie groups
J. Leslie.
Bull. Amer. Math. Soc. 16 (1987), 105-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866025
Index theory for Toeplitz operators on bounded symmetric domains
Harald Upmeier.
Bull. Amer. Math. Soc. 16 (1987), 109-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866026
On the time-optimality of bang-bang trajectories in $\mathbf{R}^{3}$
Heinz M. Schaettler.
Bull. Amer. Math. Soc. 16 (1987), 113-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866027
Covering spaces of 3-manifolds
Joel Hass, Hyam Rubinstein and Peter Scott.
Bull. Amer. Math. Soc. 16 (1987), 117-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866028
Arguesian lattices which are not linear
Mark D. Haiman.
Bull. Amer. Math. Soc. 16 (1987), 121-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866029
Monopoles on asymptotically Euclidean 3-manifolds
Andreas Floer.
Bull. Amer. Math. Soc. 16 (1987), 125-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866030
On discrete chamber-transitive automorphism groups of affine buildings
W. M. Kantor, R. A. Liebler and J. Tits.
Bull. Amer. Math. Soc. 16 (1987), 129-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 866031
Erratum
Bull. Amer. Math. Soc. 16 (1987), 177
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

User's guide to spectral sequences, by John McCleary.
Reviewer: W. S. Massey
Bull. Amer. Math. Soc. 16 (1987), 135-143
Review information
Full-text PDF Free Access
Prescribing the curvature of a Riemannian manifold, by Jerry L. Kazdan.
Reviewer: S. S. Chern
Bull. Amer. Math. Soc. 16 (1987), 143-144
Review information
Full-text PDF Free Access
Infinite dimensional Lie algebras, by Victor G. Kac.
Reviewer: George B. Seligman
Bull. Amer. Math. Soc. 16 (1987), 144-149
Review information
Full-text PDF Free Access
Hardy classes and operator theory, by Marvin Rosenblum and James Rovnyak.
Reviewer: Joseph A. Ball
Bull. Amer. Math. Soc. 16 (1987), 149-152
Review information
Full-text PDF Free Access
Representations of compact Lie groups, by Theodor Bröcker and Tammo tom Dieck.
Reviewer: Karl H. Hofmann
Bull. Amer. Math. Soc. 16 (1987), 153-161
Review information
Full-text PDF Free Access
The analysis of linear partial differential operators. III, by Lars Hörmander.
The analysis of linear partial differential operators. IV, by Lars Hörmander.
Reviewer: Louis Boutet de Monvel
Bull. Amer. Math. Soc. 16 (1987), 161-167
Review information
Full-text PDF Free Access
Minimal surfaces and functions of bounded variation, by Enrico Giusti.
Reviewer: F. Almgren
Bull. Amer. Math. Soc. 16 (1987), 167-171
Review information
Full-text PDF Free Access
Distribution of values of holomorphic mappings, by B. V. Shabat.
Reviewer: James A. Carlson
Bull. Amer. Math. Soc. 16 (1987), 171-176
Review information
Full-text PDF Free Access